MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE
Model Number IPN914925
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number was not provided.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
A clip came off during a procedure leading the surgeon to suture the vessel.The other reported incident is that the clip did not occlude the vessel but tip and hinge were meeting.The clinical lead does not have the specific details of the incidents and has given me the email of a surgeon who deals with governance to request from him.As soon as i have further details i will provide.Additional information: the procedure was a cabg.The saphenous vein was prepared.It was described as the clips cut through the vessel when applied so vein was leaking in 3 to 4 areas.When they took the patient off bypass they had a lot of blood around the right hand side of rhe heart where the clip had cut through the branch of vein.Surgeon over suture the vessels to ensure proper closure.No issues post surgery reported with patient.He felt he had a similar incident around a month ago.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Dhr review could not be conducted since the lot number was not provided.Revision of d000761 rev 05 was performed and the failure mode is already including it, no update is required.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.

Brand Name
HORIZON TI MED 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12737639
Report Number3003898360-2021-01015
Device Sequence Number4099146
Product Code FZP
UDI-Device Identifier24026704696363
UDI-Public24026704696363
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914925
Device Catalogue Number002200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown